# SDR NOCA0606

- Difficulty date: January 21, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767
- Aircraft serial: 26257
- Engine: Ge CF680C2B7
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DIVIDER AND ROW 10 AB THROUGH 14AB EMERGENCY LIGHT INOPERATIVE.
